The Community for Technology Leaders
Green Image
<p>This paper presents a theoretical framework for the design of deadlock-free fully adaptive routing algorithms for a general class of network topologies and switching techniques in a single, unified theory. A general theory is proposed that allows the design of deadlock avoidance-based as well as deadlock recovery-based wormhole and virtual cut-through adaptive routing algorithms that use a homogeneous or a heterogeneous (mixed) set of resources. The theory also allows channel queues to be allocated nonatomically, utilizing resources efficiently. A general methodology for the design of fully adaptive routing algorithms applicable to arbitrary network topologies is also proposed. The proposed theory and methodology allow the design of efficient network routers that require minimal resources for handling infrequent deadlocks.</p>
General theory for deadlock-free fully adaptive routing, regular networks, irregular networks, nonatomic queue allocation

J. Duato and T. Pinkston, "A General Theory for Deadlock-Free Adaptive Routing Using a Mixed Set of Resources," in IEEE Transactions on Parallel & Distributed Systems, vol. 12, no. , pp. 1219-1235, 2001.
90 ms
(Ver 3.3 (11022016))